# SDR AALA202510235597

- Difficulty date: October 20, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 75,982 hours, 29,380 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 842 TORSION BAR BELLCRANK COMPENSATION MECHANISM OUT OF ADJUSTMENT. MAINTENANCE ADJUSTED TORSION BAR BELLCRANK COMPENSATION MECHANISM PER AMM 52-13-21.
